# SDR HSYA200905292

- Difficulty date: May 20, 2009
- Submitted: May 29, 2009
- Operation: Air carrier
- Aircraft: N890FE
- Make and model: Cessna 208B
- Aircraft serial: C208B0219
- Aircraft time: 10,062 hours, 10,047 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 261100114
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING STRUR FAIRING CHAFING ON THE FUSELAGE SKIN AFT OF THE RT WING STRUT LOWER FITTING. DAMAGE WAS SUBMITTED TO MFG FOR REPAIR APPROVAL. AREA WAS REPAIRED IAW MFG ER INSTRUCTIONS S-208B-0219/01RDA.
